# SDR CA150306010

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127E
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THE AUTOMATIC TAKEOFF POWER CONFIGURATION SYSTEM, ATPCS, DID NOT ARM DURING LINING UP PRIOR TO TAKE OFF.  THE TAKEOFF ROLL WAS ABORTED & THE AIRCRAFT RETURNED TO GATE.  CUSTOMER INITIALLY ELECTED FOR MINIMUM EQUIPMENT LIST DISPATCHED UNDER ATPCS INOPERATIVE.  TROUBLESHOOTING PERFORMED, WITH ATPCS STATIC TEST ENG 2 UP TRIM LIGHT DID NOT COME ON, AFU 2 FAULTED.
